Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at May 8, 2016, 2:51 PM CDT. It took effect at May 9, 2016, 7:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2016, 2:51 PM CDT (19:51 UTC)
- In effect from
- May 9, 2016, 7:00 AM CDT
- Expired
- May 9, 2016, 6:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
945 WHUS74 KLCH 081951 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 251 PM CDT SUN MAY 8 2016 ...STRONG SOUTH WINDS OVER THE COASTAL WATERS ON MONDAY... .A LOW PRESSURE SYSTEM WILL DEVELOP AND STRENGTHEN OVER THE PLAINS. THIS WILL ALLOW FOR INCREASING SOUTH WINDS ON MONDAY BECOMING STRONG...ALONG WITH BUILDING SEAS. GMZ450-452-455-470-472-475-091100- /O.NEW.KLCH.SC.Y.0032.160509T1200Z-160509T2200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 251 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM CDT MONDAY. * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE AND 3 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
4 follow-up statements
542 WHUS74 KLCH 090236 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 936 PM CDT SUN MAY 8 2016 ...STRONG SOUTH WINDS OVER THE COASTAL WATERS ON MONDAY... .A LOW PRESSURE SYSTEM WILL DEVELOP AND STRENGTHEN OVER THE PLAINS. THIS WILL ALLOW FOR INCREASING SOUTH WINDS ON MONDAY BECOMING STRONG...ALONG WITH BUILDING SEAS. GMZ450-452-455-470-472-475-091200- /O.CON.KLCH.SC.Y.0032.160509T1200Z-160509T2200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 936 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM CDT MONDAY... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE AND 3 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
766 WHUS74 KLCH 091157 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 657 AM CDT MON MAY 9 2016 ...STRONG SOUTH WINDS OVER THE COASTAL WATERS TODAY... .LOW PRESSURE STRENGTHENING OVER THE PLAINS STATES WILL LEAD TO VERY BREEZY AND GUSTY SOUTHERLY WINDS OVER THE COASTAL WATERS BY LATE MORNING...ALONG WITH BUILDING SEAS. GMZ450-452-455-470-472-475-092300- /O.EXT.KLCH.SC.Y.0032.160509T1200Z-160509T2300Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 657 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE AND 3 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
404 WHUS74 KLCH 091633 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1133 AM CDT MON MAY 9 2016 ...STRONG SOUTH WINDS OVER THE COASTAL WATERS TODAY... .LOW PRESSURE STRENGTHENING OVER THE PLAINS STATES WILL LEAD TO VERY BREEZY AND GUSTY SOUTHERLY WINDS OVER THE COASTAL WATERS BY LATE MORNING...ALONG WITH BUILDING SEAS. GMZ450-452-470-472-092300- /O.UPG.KLCH.SC.Y.0032.000000T0000Z-160509T2300Z/ /O.NEW.KLCH.GL.W.0007.160509T1633Z-160509T2300Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1133 AM CDT MON MAY 9 2016 ...GALE WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS. * WAVES/SEAS...3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-092300- /O.EXA.KLCH.SC.Y.0032.000000T0000Z-160509T2300Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1133 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...EXTREMELY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-092300- /O.CON.KLCH.SC.Y.0032.000000T0000Z-160509T2300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1133 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE AND 3 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
033 WHUS74 KLCH 091929 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 229 PM CDT MON MAY 9 2016 ...STRONG SOUTH WINDS OVER THE COASTAL WATERS TODAY... .LOW PRESSURE STRENGTHENING OVER THE PLAINS STATES WILL MAINTAIN VERY BREEZY AND GUSTY SOUTHERLY WINDS OVER THE COASTAL WATERS THIS AFTERNOON...ALONG WITH BUILDING SEAS. GMZ450-452-470-472-092300- /O.CAN.KLCH.GL.W.0007.000000T0000Z-160509T2300Z/ /O.EXA.KLCH.SC.Y.0032.000000T0000Z-160509T2300Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 229 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET NEAR SHORE AND 3 TO 6 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-455-475-092300- /O.CON.KLCH.SC.Y.0032.000000T0000Z-160509T2300Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 229 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at May 8, 12:58 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 8, 12:58 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1258 PM CDT SUN MAY 8 2016
.AVIATION...WINDS WILL REMAIN SOMEWHAT STRONG AND GUSTY OVER THE
NEXT 24 HOURS BETWEEN LOW PRESSURE DEEPENING OVER THE PLAINS AND
HIGH PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS. VFR IS EXPECTED
TO PERSIST THROUGH THE AFTERNOON AT ALL TERMINALS WITH SCATTERED
TO BROKEN CU AT AROUND 4K FT...WHILE UPPER LEVEL CIRRUS WILL
THICKEN WEST TO EAST. MVFR CEILINGS ARE EXPECTED TO DEVELOP
OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 954 AM CDT SUN MAY 8 2016/
UPDATE...
BEGINNING TO SEE SOME CHANGES IN THE WEATHER OVER THE FORECAST
AREA. AS CENTER OF SURFACE HIGH MOVES FURTHER EAST AND NOW OVER
THE NORTHEAST GULF OF MEXICO...AND SURFACE LOW FORMING BETWEEN
WESTERN KANSAS AND THE TEXAS PANHANDLE...SOUTHEAST TO SOUTH WINDS
ARE INCREASING. THE RESULT...HIGHER MOISTURE AND HUMIDITY
VALUES...ALONG WITH AN INCREASE IN CLOUD COVER. THE 08/12Z UPPER
AIR SOUNDING SHOWED PWAT VALUES OVER 1 INCH. STILL THE SOUNDING
ALSO SHOWED SIGNIFICANT DRY LAYER BETWEEN 85H-70H. THEREFORE...THIS
SHOULD KEEP CU FROM FORMING INTO ANY SIGNIFICANT SHOWER ACTIVITY
TODAY. CURRENT FORECAST LOOKS ON TRACK AND NO CHANGES MADE TO THE
GRIDS AT THIS TIME.
RUA
PREV DISCUSSION... /ISSUED 656 AM CDT SUN MAY 8 2016/
DISCUSSION...
FOR 12Z TAF ISSUANCE.
AVIATION...
NO SIGNIFICANT CHANGES TO PREVIOUS TAF THINKING. FORECAST TIME-
HEIGHT SECTIONS INDICATE JUST A LITTLE LOW LEVEL MOISTURE TO WORK
WITH TODAY...LIKELY RESULTING IN SOME CU/SC THROUGH THE PERIOD.
MAIN AVIATION ISSUE LOOKS TO BE ELEVATED SRLY WINDS THANKS TO A
TIGHTENING PRESSURE GRADIENT AS LOW PRESSURE DEEPENS AND MOVES
ACROSS THE SRN PLAINS.
25
PREV DISCUSSION... /ISSUED 246 AM CDT SUN MAY 8 2016/
MARINE...LOW PRESSURE OVER THE PLAINS WILL DEEPEN AND MOVE NE
TODAY AND MONDAY WHILE HIGH PRESSURE DEPARTS TO THE EAST. THIS
WILL ALLOW FOR THE PRESSURE GRADIENT TO TIGHTEN TODAY WHICH WILL
INCREASE WINDS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER A PORTION
OF THE GULF WATERS FROM MID MORNING THROUGH THE AFTERNOON. WINDS
MAY DECREASE SOMEWHAT THIS EVENING, HOWEVER SPEEDS WILL INCREASE
AGAIN MONDAY MORNING. WINDS WILL APPROACH SCA CRITERIA OVER THE
GULF WATERS MONDAY BEFORE DECREASE MONDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 82 65 82 70 / 0 10 30 20
LCH 81 68 81 73 / 0 10 30 20
LFT 82 68 81 72 / 0 10 20 10
BPT 82 69 82 73 / 10 10 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ452-472-475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ450-470.
&&
AVIATION...23Hazardous weather outlook, May 8, 4:48 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CDT SUN MAY 8 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 091200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 448 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY. THERE IS A SMALL CHANCE THAT ONE OR TWO ISOLATED THUNDERSTORMS MAY BECOME STRONG TO SEVERE MONDAY AFTERNOON ACROSS SOUTHEAST TEXAS AND WESTERN LOUISIANA. ISOLATED MAINLY AFTERNOON THUNDERSTORMS WILL BE POSSIBLE DURING THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-091200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 448 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE TODAY AS LOW PRESSURE DEVELOPS OVER THE PLAINS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER A PORTION OF THE GULF WATERS FROM MID MORNING THROUGH AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL CONTINUE TO BE ELEVATED INTO MONDAY. WINDS MAY REACH SMALL CRAFT ADVISORY CRITERIA FOR A FEW HOURS BEFORE GRADUALLY DECREASING THROUGH THE EVENING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:55 PM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 26 hr |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.